I took a water pill to flush it out will the water pill work by tomorrow
The suboxone is a long acting opiate and will stay in the system longer than the usual short acting ones like vicodin and percocets. It will still be in your system tomorrow. It will not show up as an opiate in a urine test but must be tested for more specifically as buprenorphine. So you may be alright depending on what type test is performed.
You ask if it will still be in your system, and from a strictly scientific pov, yes some of it will be. The way it works is like this. The opiate in Suboxone is Buprenorphine, and that opiate has what's called a 37 - 48 hour half life. The half life is how long it takes for half the drug to get out of you. So if we assume you have a fast metabolism, and half get's out in 37 hours, that's approximately 1.5 days. Now here comes the tricky part. In the next day and one half, only 1/2 of what is left will come out. So technically, there will still be some in you. However it will not be much. I know nothing of how things show up on tests, but I think what LaurieShay said makes sense. If you're worried about the Sub still being able to block another pain killing opiate, I'd say probably not. But that's only because you say you only took 1/2 (I assume you mean 4 mg) and you said only once. If you had been taking the 4 mg everyday for even 1 month, then the blocking effect on other opiates would last much longer.
So to summarize all that, technically yes, some will still be in you. But will it be enough to cause any concerns, probably not.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Aug 2009 • 3 answers
My husband started suboxone detox 10 days ago. days 4-8 were bad. he was on 16-24mg for over a yr. i
Posted 9 Mar 2010 • 2 answers
Posted 12 Sep 2010 • 3 answers
Posted 8 Mar 2011 • 2 answers
Posted 8 Sep 2011 • 2 answers